Ask Your Health Question and Get an Answer ASAP
welcome to justanswer and thanks for your question,
your age/sex please?
do you have chest pain?
difficulty in breathing?
any trauma injury to chest wall?
asthma or any other pulmonary problem?
let me explain like this for you : since you don't have any other symptoms other than chest tightness(only during certain time period), it may be related to anxiety related issue.
Adderall is a central nervous system stimulant and as a result It affects chemicals in the brain and nerves that contribute to hyperactivity and impulse control resulting in alertness and this may lead to anxiety ,fast/pounding/uneven heartbeats ,chest pain ,chest tightness and muscle contraction, muscle twichings .
these are some of the side effects that may lead to such feelings, some patients on Adderall often feel chest pain/tightness as a possible side effect.
other conditions that may cause chest tightness may be pulmonary causes ,but aditional symptoms are often seen.
i suggest you to make a visit to yor doctor for an ECG examination to rule out any cardiac cause,and also visit your treating doctor for adjustments in adderall dosage.
i hope this information is useful.
Click ***"ACCEPT" (GREEN)*** or I do not get credit for my answer and Just Answer holds your deposit. Take a moment to leave a ***POSITIVE FEEDBACK***which does not cost you anything.BONUS will be highly appriciated.